Pears' two dogmas of Russell's logical atomism

Konrad Talmont-Kaminski

    Research output: Contribution to journalArticleResearchpeer-review

    Original languageEnglish
    Pages (from-to)117 - 125
    Number of pages9
    JournalRussell-The Journal of the Bertrand Russell Studies
    Publication statusPublished - 1998

    Cite this

    @article{fb9c604de0f3478281bad1f23b3e491f,
    title = "Pears' two dogmas of Russell's logical atomism",
    author = "Konrad Talmont-Kaminski",
    year = "1998",
    language = "English",
    pages = "117 -- 125",
    journal = "Russell-The Journal of the Bertrand Russell Studies",
    issn = "0036-0163",

    }

    Pears' two dogmas of Russell's logical atomism. / Talmont-Kaminski, Konrad.

    In: Russell-The Journal of the Bertrand Russell Studies, 1998, p. 117 - 125.

    Research output: Contribution to journalArticleResearchpeer-review

    TY - JOUR

    T1 - Pears' two dogmas of Russell's logical atomism

    AU - Talmont-Kaminski, Konrad

    PY - 1998

    Y1 - 1998

    M3 - Article

    SP - 117

    EP - 125

    JO - Russell-The Journal of the Bertrand Russell Studies

    JF - Russell-The Journal of the Bertrand Russell Studies

    SN - 0036-0163

    ER -